Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

atomicradish

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I am in the middle of the my 4th month, currently on 80 mg per day (roughly 1.25 mg/kg). I noticed a vast improvement in my first month. My face was entirely clear, no redmarks... life was great. Then I come back from my Christmas break, and my face started to break out again... and it really hasn't let up since then. I have seen acne come and go, but certain places never clear up. My arms are really dry. Even after applying lotion, you can still feel the scaly parts. After showering, if I dont
  2. It's not necesary in the sense that if you would rather have dry, flaky, itchy skin all over your face - go for it.
  3. So I'm only on my 3rd day of accutane... but ever since I started taking it, it has felt like I'm getting little pinpricks all over my body. Nothing extremely major, but I have certainly noticed it since I started taking the tane. Is this a common side effect? I haven't heard of it in any of the information pamphlets I've read, nor have I seen it posted here.
  4. Go for it. I am on my second day of accutane. I completely blacked out when they took blood from me, but I don't regret it at all. The derm told me not to worry about future visits because after they get a baseline for me, they only need to do a fingerprick to get blood in the future.
  5. I still need help please! The benzaclin and differin are likely to expire if I don't find a way to use them. Does anyone know how I can use either/or with my current treatment plan?
  6. Here's the scoop: I just recently quit a regimen of adapalene (differin), benzaclin, and doxycycline because it wasn't working too well. Now I'm on a regimen of tazorac and cefdinir (omnicef). The thing is, for me to order meds, it's much more practical to order them in 3 month increments. In fact, it's only $5 - 10 more for 3 months supply than a one month supply (not sure why but it is). Anyhow, as a result of that and me recieving a ton of samples of adapalene and benzaclin at the derm, I ha
  7. Just casually glancing through the posts here regarding Tazorac, nearly everyone has complained about skin peeling like crazy. I've been on it for almost a week now, and my skin hasn't peeled one bit. Is this good? Does this mean it's not working? Or is the worst to come yet? It could be that from the prior regimen I used so much benzaclin that I strengthed my skin tolerance? lol (i really caked that stuff on, but it didnt help so much)
  8. Differin blows. Nothing topical works. Putting chemicals on face is no thx.
  9. Dredging up an old topic, but I felt it was necesary to bring it back! I'm taking Omnicef (Cefdinir) for acne. It wasn't prescribed for me - I had I request it. I requested it because my friend who had severe acne was put on a regimen of it, and it completely eliminated his acne. He now takes the pills only once every few days and is still acne free for the most part. I just started taking it. Hopefully it will help me as much as it did him.
  10. For me, BenzaClin made my skin feel like it was on fire, along with severe itch, and flaky skin. I looked like a giant cherry but it helped cut the breakouts down to almost none. Then as I grew more tolerant and the redness, itch, etc subsided, the breakouts came back, and it didn't matter how much benzaclin I loaded on, it never did jack. So I quit using it along with differin and switched to tazorac.
  11. I just started Tazorac this week after trying a regimen of Differin and BenzaClin over a period of two months with minimal results. No breakouts from it at all, which is good. I used to take doxycycline but switched to Omnicef (Cefidinir) when I started the tazorac regimen. As far as breakouts, I can't advise you either way since I've been lucky so far.
×